Translator Disclaimer
June 2013 From Hermite polynomials to multifractional processes
Renaud Marty
Author Affiliations +
J. Appl. Probab. 50(2): 323-343 (June 2013). DOI: 10.1239/jap/1371648944

Abstract

We consider a class of multifractional processes related to Hermite polynomials. We show that these processes satisfy an invariance principle. To prove the main result of this paper, we use properties of the Hermite polynomials and the multiple Wiener integrals. Because of the multifractionality, we also need to deal with variations of the Hurst index by means of some uniform estimates.

Citation

Download Citation

Renaud Marty. "From Hermite polynomials to multifractional processes." J. Appl. Probab. 50 (2) 323 - 343, June 2013. https://doi.org/10.1239/jap/1371648944

Information

Published: June 2013
First available in Project Euclid: 19 June 2013

zbMATH: 1278.60066
MathSciNet: MR3102483
Digital Object Identifier: 10.1239/jap/1371648944

Subjects:
Primary: 60F17, 60G17, 60G22

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • June 2013
Back to Top